# SDR AU970578

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm AA5A
- Engine: Lyc O320E2G
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Wing Plates/Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING LOWER SKIN DELAMINATING - ELEVATOR TRIM TAB ALSO DELAMINATED - FOUND DURING INSPECTION IAW SB -155
